MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PEOSTHESIS, HIP, SEMICONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PEOSTHESIS, HIP, SEMICONSTRAINED
Model Number 332800
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2020.The original surgery is dated (b)(6) 2010.The reason for revision is reported poly wear.During the revision, the original omni femoral heads was removed and exchanged.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PEOSTHESIS, HIP, SEMICONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key10909879
Report Number1226188-2020-00209
Device Sequence Number2705938
Product Code LZO
UDI-Device Identifier00841690103257
UDI-Public00841690103257
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K012918
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number332800
Device Catalogue Number332800
Device Lot Number3869
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2020
Initial Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;